A 46-year-old member asked:
Possible reasons for bleeding 7 days after embryo transfer?
1 doctor answer • 4 doctors weighed in
Reproductive Endocrinology and Infertility 34 years experience
Several reasons: The bleeding could be due to several different possibilities. It could be your menses coming on, a pregnancy loss, implantation bleeding or even from local irritation from vaginal progesterone supplements. You should follow your clinic's instructions for your medications and blood work, and not be afraid to call them if you have questions or concerns.
3.9k viewsReviewed >2 years ago
Last updated Nov 9, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.